Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 4
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bergweiler, Walter and Peter, Jörn 2013. Escape rate and Hausdorff measure for entire functions. Mathematische Zeitschrift, Vol. 274, Issue. 1-2, p. 551.

    Aspenberg, Magnus and Bergweiler, Walter 2012. Entire functions with Julia sets of positive measure. Mathematische Annalen, Vol. 352, Issue. 1, p. 27.

    Zheng, Jian-Hua 2002. On transcendental meromorphic functions which are geometrically finite. Journal of the Australian Mathematical Society, Vol. 72, Issue. 01, p. 93.

    Bergweiler, Walter 1995. Invariant domains and singularities. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 117, Issue. 03, p. 525.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 108, Issue 3
  • November 1990, pp. 551-557

Entire functions with Julia sets of zero measure

  • Gwyneth M. Stallard (a1)
  • DOI:
  • Published online: 24 October 2008

We extend results of McMullen about the dynamics of entire functions for which the orbits of the critical values stay away from the Julia set. In particular we show that such functions are expanding on their Julia sets which have self-similarity properties. Under suitable further conditions the Julia sets have plane measure zero.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[5]P. Fatou . Sur l'itération des fonctions transcendantes entières. Acta Math. 47 (1926), 337370.

[7]C. McMullen . Area and Hausdorff dimension of Julia sets of entire functions. Trans. Amer. Math. Soc. 300 (1987), 329342.

[8]D. Sullivan . Conformal dynamical systems. In Geometric Dynamics, Lecture Notes in Math. vol. 1007 (Springer-Verlag, 1983), pp. 725752.

[9]D. Sullivan . Quasiconformal homeomorphisms and dynamics 1. Ann. of Math. (2) 122 (1985), 401418.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *